Skin staining after treatment, guttate psoriasis

Skin staining after treatment, guttate psoriasis

M240/0161 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.3MB

Downloadable file size: 2.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR H.C.ROBINSON / SCIENCE PHOTO LIBRARY

Caption: Stain side-effect of drug treatment for guttate psoriasis. Guttate psoriasis (from gutta = spot or drop) is a condition where the skin is widely covered in small lesions, rather than the large isolated lesions in classic forms. It often follows a streptococcal sore throat or vaccination and is most common in children. The brown stain is a side effect of the drug dithranol which is employed as an ointment in some cases.

Release details: Model release not required. Property release not required.

Keywords: condition, disease, disorder, guttate, guttate psoriasis, healthcare, medical, medicine, psoriasis, skin, stained, staining

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.